Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CW24

Who Sweats More After Taking Accutane

Since I have finish Accutane I noticed that I sweat a ton when Im doing anything physical or when its hot outside. Anyone else experience this too?

Share this post


Link to post
Share on other sites

Yeah, I sweat way more than usual. No matter if it's playing basketball indoors or just sitting outside during warm weather, my pores seem like they exaggerate now. That and my forehead veins are much more noticeable when doing something physical.

Share this post


Link to post
Share on other sites

This is a side effect. Be careful it means your body is attempting to expel the medication.

I would sweat excessively to the point of putting paper towels in my arm pits & my back would be saturated constantly.

I am now experiencing severe side effects that have built up in the 2 yrs since being off it.

You need to take things to help your liver, drink LOTS of water and look after yourself.

Share this post


Link to post
Share on other sites

Yeah, I sweat way more than usual. No matter if it's playing basketball indoors or just sitting outside during warm weather, my pores seem like they exaggerate now. That and my forehead veins are much more noticeable when doing something physical.

I am the same way. I was hoping it would go away but 1 plus years after its still the same. Do you use/tried anything to make you sweat less?

Share this post


Link to post
Share on other sites

Yeah, I sweat way more than usual. No matter if it's playing basketball indoors or just sitting outside during warm weather, my pores seem like they exaggerate now. That and my forehead veins are much more noticeable when doing something physical.

I am the same way. I was hoping it would go away but 1 plus years after its still the same. Do you use/tried anything to make you sweat less?

Not for the sweating. I just made sure I drank enough water so I never dehydrated.

Share this post


Link to post
Share on other sites

It is a listed side effect! I believe they list in the rx info as Hyperhidrosis (excessive sweating). If it is serious and continues there are treatments look it up..... Excessive sweating can also be caused by certian diseases like hyperthyroid etc.. but if you are only have the symptom of excessive sweating then more then likely it is hyperhidrosis!

Edited by oli girl

Share this post


Link to post
Share on other sites

when i was taking accutane i didn't/couldn't sweat at all. like i could have ran a marathon on the sun without sweating a drop, it was so weird. not that i normally sweat unless im doing something outside on a really hot summer day but i went back to normal after stopping acctuane... kinda the opposite of you

Share this post


Link to post
Share on other sites

yeah I sweated so much more when I was on accutane. It has to some extent calmed down since the completion of my course, but still to this day light coloured T-shirts are a must avoid!

Share this post


Link to post
Share on other sites

My acne has come back pretty bad since stopping a year and a half. I want to do a second course but I don't want the sweating side effect to get worse. That is my only complaint about Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×